Alert archive / Arkansas / Flash Flood Warnings in 2010
Flash Flood Warning 252, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 26, 2010, 1:43 PM CDT for Craighead County, Greene County, Lawrence County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2010, 1:43 PM CDT (18:43 UTC)
- Expired
- Jul 26, 2010, 3:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craighead County, AR, Greene County, AR, Lawrence County, AR
The radar
The Memphis radar (KNQA), 115 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2387 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 872 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
124 WGUS54 KMEG 261843 FFWMEG ARC031-055-075-262045- /O.NEW.KMEG.FF.W.0252.100726T1843Z-100726T2045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 143 PM CDT MON JUL 26 2010 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS... EASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS... * UNTIL 345 PM CDT * AT 142 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAINFALL HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONO... HOXIE...WALNUT RIDGE...CROWLEYS RIDGE STATE PARK AND LAKE FRIERSON STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3615 9100 3614 9060 3577 9072 3578 9096 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 12:27 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 26, 12:27 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1227 PM CDT MON JUL 26 2010
.UPDATE...
UPDATED AVIATION DISCUSSION FOR 18Z TAFS.
&&
.DISCUSSION...
/ISSUED 943 AM CDT MON JUL 26 2010/
DISCUSSION...
THERE ARE TWO FORECAST CHALLENGES TODAY. ONE IS THE LOCATION FOR
THE HIGHEST PROBABILITY OF CONVECTION. THE OTHER IS WHETHER
PORTIONS OF THE MID SOUTH WILL REQUIRE A HEAT ADVISORY THIS
AFTERNOON AND EVENING.
BASED ON 12Z SOUNDING DATA AS WELL AS 12Z NAM ANALYSIS...BELIEVE
THE HIGHEST RISK FOR CONVECTION WILL BE ACROSS NORTHEAST ARKANSAS
AND WESTERN TENNESSEE. THE CONVECTIVE TEMPERATURES ARE LOWER THAN
NORTHERN MISSISSIPPI AND CAPE/LI VALUES ARE HIGHER ON THE 12Z NAM
GUIDANCE. ADJUSTED THE FORECAST PACKAGE WITH THIS MIND. DAMAGING
WIND GUSTS RELATED TO WET MICROBURSTS AND LOCALLY HEAVY RAINFALL
WILL ONCE AGAIN BE THE PRIMARY HAZARDS.
NORTHERN MISSISSIPPI COULD BE A FEW DEGREES WARMER THIS AFTERNOON
WITH LESS CONVECTION. HEAT INDICES MAY RISE ABOVE ADVISORY
CRITERIA. WILL MONITOR TEMPERATURES AND DEWPOINTS THIS MORNING.
WILL ISSUE A HEAT ADVISORY FOR APPROPRIATE AREAS IF THE TRENDS
SUPPORT ONE.
OKULSKI
&&
.PREV DISCUSSION...
/ISSUED 340 AM CDT MON JUL 26 2010/
DISCUSSION...
ABUNDANT TROPICAL MOISTURE WILL CONTINUE TO ADVECT INTO THE MID
SOUTH TODAY AND INTERACT WITH OLD CONVECTIVE OUTFLOW BOUNDARIES
AND A STALLED FRONTAL BOUNDARY STRETCHED ACROSS THE MID SOUTH.
THIS WILL ALLOW SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO
DEVELOP TODAY...WITH THE HIGHEST CHANCES ALONG AND SOUTH OF
INTERSTATE 40 WHERE THE GREATEST INSTABILITY SHOULD EXIST. SBCAPES
IN EXCESS OF 3000 J/KG ALONG WITH LI/S TO -8C ARE EXPECTED ACROSS
THESE LOCATIONS. THIS SHOULD SUPPORT A FEW STRONG TO POTENTIALLY
SEVERE STORMS WITH STRONG WIND GUSTS. THUNDERSTORMS SHOULD BE PULSE IN
NATURE AND MOVE VERY SLOWLY AS DEEP LAYER SHEAR REMAINS VERY WEAK.
THE SLOW MOVEMENT OF STORMS WILL LIKELY RESULT IN VERY HEAVY RAINFALL
IN SOME AREAS WITH ISOLATED FLASH FLOODING POSSIBLE. CONFIDENCE IN
WIDESPREAD FLASH FLOODING REMAINS TOO LOW TO ISSUE A FLASH FLOOD
WATCH AT THIS TIME...BUT THIS POTENTIAL WILL NEED TO BE CLOSELY
MONITORED BY LATER SHIFTS. HIGH TEMPERATURES SHOULD REMAIN NEAR
AVERAGE IN MOST AREAS DUE TO THE INCREASED CLOUD COVER AND RAIN
CHANCES. CONDITIONS WILL STILL REMAIN RATHER UNCOMFORTABLE THOUGH
AS DEWPOINTS IN THE MIDDLE 70S WILL KEEP VERY HUMID CONDITIONS IN
PLACE. HEAT INDEX VALUES WILL STILL RANGE BETWEEN 100 AND 105
DEGREES IN SOME LOCATIONS...AND COULD EXCEED 105 DEGREES IN AREAS
THAT DO NOT RECEIVE APPRECIABLE RAINFALL. DUE TO THE UNCERTAINTIES
REGARDING EXPECTED COVERAGE OF 105+ DEGREE HEAT INDEX
VALUES...WILL HOLD OFF ON THE ISSUANCE OF A HEAT ADVISORY AT THIS
TIME. THIS WILL NEED TO ALSO BE MONITORED FOR POSSIBLE UPDATES
THROUGH THE DAY.
SHOWERS AND THUNDERSTORMS SHOULD DECREASE IN COVERAGE AND
INTENSITY LATER THIS EVENING WITH THE LOSS OF DAYTIME HEATING.
SCATTERED SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP ON TUESDAY
WITH THE TROPICAL AIRMASS REMAINING IN PLACE ALONG WITH WEAK
CAPPING. LOW LEVEL BOUNDARIES SHOULD BECOME MORE DIFFUSE
TOMORROW...THEREFORE HAVE KEPT POPS AT OR BELOW 50% AREAWIDE.
TEMPERATURES SHOULD REMAIN NEAR SEASONAL AVERAGES THROUGH TUESDAY.
AN UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED ALONG THE SOUTHEAST
U.S. COAST EARLY THIS WEEK WILL QUICKLY BUILD WESTWARD THROUGH MID
WEEK. THIS SHOULD ALLOW FOR DECREASED CHANCES FOR SHOWERS AND
THUNDERSTORMS AND INCREASED TEMPERATURES ON WEDNESDAY AS MID LEVEL
SUBSIDENCE INCREASES.
THE UPPER RIDGE WILL CONTINUE TO RETROGRADE WEST INTO THE SOUTHERN
PLAINS BY THURSDAY WITH THE EASTERN EXTENT BREAKING DOWN AGAIN
OVER OUR REGION AS A SHORTWAVE TROUGH DIGS ACROSS THE GREAT LAKES
AND NORTHEASTERN STATES. THIS SHOULD PLACE THE MID SOUTH BACK INTO
NORTHWEST FLOW ALOFT AND ALLOW A BACKDOOR COLD FRONT TO SETTLE
BACK ACROSS PORTIONS OF THE AREA FOR THURSDAY AND FRIDAY. THIS
SHOULD INCREASE CHANCES FOR SHOWERS AND THUNDERSTORMS ONCE AGAIN.
THE GREATEST CHANCES SHOULD REMAIN ACROSS NORTHERN PORTIONS OF THE
AREA IN CLOSEST PROXIMITY TO THE FRONT. TEMPERATURES SHOULD REMAIN
SLIGHTLY ABOVE AVERAGE WITH CONTINUED HUMID CONDITIONS THROUGH THE
END OF THIS WEEK.
UPPER LEVEL HIGH PRESSURE WILL REBUILD ACROSS THE MID SOUTH OVER
THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. THIS WILL BRING
A RETURN TO VERY HOT AND CONTINUED HUMID CONDITIONS ALONG WITH
MAINLY DRY WEATHER. HEAT INDEX VALUES COULD APPROACH DANGEROUS
LEVELS AGAIN BY THE END OF THE EXTENDED FORECAST PERIOD.
JLH
&&
.AVIATION...
18Z TAFS
MAINLY VFR CONDITIONS AND LIGHT WINDS CAN BE EXPECTED.
ISOLATED TO SCATTERED SHRA/TSRA WILL DEVELOP OVER THE AREA 18-01Z. KEPT
VCTS AT ALL LOCATIONS WITH A TEMPO 20-22Z AT KTUP WHERE CONFIDENCE
OF TSRA DIRECTLY AFFECTING SITE IS HIGHEST. BRIEF LIFR/IFR/MVFR
CONDITIONS AND GUSTY WINDS WOULD BE POSSIBLE...LESS THAN 1 HOUR...
IF TSRA DIRECTLY AFFECTS SITE. WILL AMEND AS NECESSARY.
THINK MOST...IF NOT ALL...SHRA/TSRA WILL END BY 01Z...SO DID NOT
MENTION IN TAFS...THOUGH CANNOT COMPLETELY RULE OUT A STRAY
SHRA/TSRA AFFECTING ANY SITE BEYOND 01Z.
THERE IS SOME CONCERN FOR WIDESPREAD MVFR AND PERHAPS IFR
CONDITIONS AFTER 05Z AT ALL TAF SITES. WITH LOW CONFIDENCE...KEPT
VFR CONDITIONS MENTION FOR NOW...BUT WILL CONTINUE TO MONITOR.
MBS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 94 78 93 78 / 60 50 50 20
MKL 94 75 92 75 / 60 50 50 20
JBR 94 76 93 75 / 60 40 50 20
TUP 95 75 93 75 / 50 50 50 20
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-ST. FRANCIS.
MO...NONE.
MS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CHESTER-CROCKETT-
DECATUR-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-
LAUDERDALE-MADISON-MCNAIRY-SHELBY-TIPTON.
&&Hazardous weather outlook, Jul 26, 4:17 AM CDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 417 AM CDT MON JUL 26 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 417 AM CDT MON JUL 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WITH STRONG WIND GUSTS AND VERY HEAVY RAINFALL WILL BE POSSIBLE ACROSS THE MID SOUTH TODAY. ISOLATED FLASH FLOODING WILL BE POSSIBLE WITH ANY SLOW MOVING THUNDERSTORM. HEAT INDEX VALUES WILL RANGE BETWEEN 100 AND 104 DEGREES THIS AFTERNOON ACROSS MUCH OF THE MID SOUTH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAINFALL WILL BE POSSIBLE AGAIN ON TUESDAY. ISOLATED FLASH FLOODING WILL CONTINUE TO BE A THREAT. DANGEROUS HEAT INDEX VALUES MAY RETURN TO THE MID SOUTH LATER THIS WEEK AND INTO NEXT WEEKEND. HEAT INDEX VALUES IN EXCESS OF 105 DEGREES WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... BRIEF SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 40. JLH
In the hours before
Local storm report, Jul 26, 10:15 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1015 AM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD VARDAMAN 33.88N 89.18W
07/25/2010 CALHOUN MS TRAINED SPOTTER
DRAINAGE DITCHES OVERFILLED AND EXCESSIVE WATER ON
ROADWAYS NEAR AND JUST SOUTHWEST OF VARDAMAN
0550 PM TSTM WND DMG 4 NNE SMITHVILLE 36.13N 91.28W
07/25/2010 LAWRENCE AR LAW ENFORCEMENT
TREES DOWN OFF HIGHWAY 25
0617 PM HAIL 7 SW TULA 34.16N 89.45W
07/25/2010 M1.00 INCH CALHOUN MS TRAINED SPOTTER
MOSTLY PENNIES... A FEW QUARTERS
0640 PM TSTM WND DMG SHANNON 34.11N 88.69W
07/25/2010 LEE MS LAW ENFORCEMENT
LIGHT POLE BLOWN DOWN
0655 PM TSTM WND DMG TUPELO 34.26N 88.73W
07/25/2010 LEE MS LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE CITY OF TUPELO
0720 PM LIGHTNING 3 NW OXFORD 34.39N 89.55W
07/25/2010 LAFAYETTE MS CO-OP OBSERVER
LIGHTNING BOLT STRUCK TREE THEN SEVERED AND IGNITED A GAS
LINE...CAUSING AN EXPLOSION AT 127 LAKEWAY DRIVE. ONE
PERSON WAS ZAPPED BY STRIKE...BUT WAS NOT INJURED.
0730 PM FLASH FLOOD VERONA 34.19N 88.72W
07/25/2010 LEE MS LAW ENFORCEMENT
HIGHWAY 145 NEAR RESEARCH AND EXTENSION CENTER FLOODED
AND IMPASSABLE DUE TO HEAVY RAINFALL
&&
MBSLocal storm report, Jul 26, 10:22 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1022 AM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD VARDAMAN 33.88N 89.18W
07/25/2010 CALHOUN MS TRAINED SPOTTER
DRAINAGE DITCHES OVERFILLED AND EXCESSIVE WATER ON
ROADWAYS NEAR AND JUST SOUTHWEST OF VARDAMAN
0550 PM TSTM WND DMG 1 SW NEW SALEM 34.14N 88.36W
07/25/2010 ITAWAMBA MS LAW ENFORCEMENT
TREES DOWN OFF HIGHWAY 25
0617 PM HAIL 7 SW TULA 34.16N 89.45W
07/25/2010 M1.00 INCH CALHOUN MS TRAINED SPOTTER
MOSTLY PENNIES... A FEW QUARTERS
0640 PM TSTM WND DMG SHANNON 34.11N 88.69W
07/25/2010 LEE MS LAW ENFORCEMENT
LIGHT POLE BLOWN DOWN
0655 PM TSTM WND DMG TUPELO 34.26N 88.73W
07/25/2010 LEE MS LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE CITY OF TUPELO
0720 PM LIGHTNING 3 NW OXFORD 34.39N 89.55W
07/25/2010 LAFAYETTE MS CO-OP OBSERVER
LIGHTNING BOLT STRUCK TREE THEN SEVERED AND IGNITED A GAS
LINE...CAUSING AN EXPLOSION AT 127 LAKEWAY DRIVE. ONE
PERSON WAS ZAPPED BY STRIKE...BUT WAS NOT INJURED.
0730 PM FLASH FLOOD VERONA 34.19N 88.72W
07/25/2010 LEE MS LAW ENFORCEMENT
HIGHWAY 145 NEAR RESEARCH AND EXTENSION CENTER FLOODED
AND IMPASSABLE DUE TO HEAVY RAINFALL
&&
MBSSpecial weather statement, Jul 26, 1:12 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 112 PM CDT MON JUL 26 2010 ARZ017-018-026-261845- CRAIGHEAD AR-GREENE AR-LAWRENCE AR- 112 PM CDT MON JUL 26 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 145 PM CDT FOR... NORTHWESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES SOUTH OF BONO AT 112 PM CDT...MOVING NORTHEAST AT 5 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRAIGHEAD...GREENE AND LAWRENCE COUNTIES...INCLUDING LOCATIONS NEAR BONO...CROWLEYS RIDGE STATE PARK...HOXIE...LAKE FRIERSON STATE PARK AND WALNUT RIDGE...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jul 26, 1:30 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 130 PM CDT MON JUL 26 2010 ARZ049-058-MSZ010-261900- PHILLIPS AR-LEE AR-COAHOMA MS- 130 PM CDT MON JUL 26 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 200 PM CDT FOR... CENTRAL LEE COUNTY IN EASTERN ARKANSAS... PHILLIPS COUNTY IN EASTERN ARKANSAS... WESTERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI... A STORM STORM WITH WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES SOUTH OF SHERARD AT 128 PM CDT...MOVING NORTH AT 5 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM AND ADDITIONAL STORMS ARE MOVING NORTH INTO SOUTHERN PHILLIPS AND COAHOMA COUNTIES. PEOPLE IN COAHOMA...LEE AND PHILLIPS COUNTIES...INCLUDING LOCATIONS NEAR CLARKSDALE...ELAINE...HELENA...MARIANNA...MARVELL...ST FRANCIS NATIONAL PARK AND WEST HELENA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES DESOTO LAKE...HORSESHOE LAKE AND OLD TOWN LAKE.
Special weather statement, Jul 26, 1:35 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 135 PM CDT MON JUL 26 2010 ARZ018-026-028-261900- CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR- 135 PM CDT MON JUL 26 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 200 PM CDT FOR... EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS... NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... A STRONG STORM WITH WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES EAST OF CARAWAY AT 134 PM CDT...MOVING NORTH AT 5 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRAIGHEAD...GREENE AND MISSISSIPPI COUNTIES...INCLUDING LOCATIONS NEAR BAY...BROOKLAND...CARAWAY...GOSNELL...LAKE CITY... LEACHVILLE...MANILA AND MONETTE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BIG LAKE.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 12:12 PM CDT | Heat Advisory | MEG | Craighead, Crittenden, Cross, Greene, Lawrence, Lee and 4 more | 8 hr |
| Jul 26, 2:10 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence | 46 min |
| Jul 26, 2:42 PM CDT | Flash Flood Warning | MEG | Craighead, Greene | 86 min |
| Jul 26, 3:25 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi, Poinsett | 50 min |
| Jul 26, 3:46 PM CDT | Flash Flood Warning | MEG | Phillips | 37 min |
| Jul 26, 4:55 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett | 26 min |
Nearby
Flash Flood Warnings in Arkansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.